# SDR SWAA2013022112980

- Difficulty date: August 3, 2012
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,077 hours, 54,458 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C2817830A
- Condition: Delaminated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR OUTER DOOR DELAMINATED AT OUTBOARD EDGE.  DOOR REMOVED AND REPLACED PER MM.
